Page 2 of 2 FirstFirst 12
Results 19 to 26 of 26

Thread: QUESTIONS AND ANSWERS FOR PREGNANCY Funny

  1. #19

    Default

    No probs love.



    So you have a 28 day cycle and are now on day 47, with very light bleeding on days 43-46? I would say that if you were pregnant that would show up on a test. It's if you get implantation bleeding a few days before your period then it can take a while to show up on the test, not a few days after from what I know.

    However, you haven't said what's going on in your life - stress can make your periods late or different, as can a number of hormonal changes. You don't say what protection you've been using or if your TTC (trying to conceive). All sorts of things can mess with a period: stress, grief, dieting, work pressure...

    You can always try another test tomorrow morning because false negatives do sometimes occur. Or you can hang on another week and see what happens. Up to you. I hope your body gives you the answer you want.

  2. #20

    Default

    i was on the pill, levin working in hospitality nothing to stressful at the mo in fact everything is kinda nice, now i'm a little stressed lol i'm not sure what i what the outcome to be

  3. #21

    Default

    Aaaah! You were on the Pill. If you've just come off the Pill then you periods will be a bit screwy until your body settles down; this is normal.

    Some people have to wait up to 3 months for a post-pill period (I think up to a year in very few cases) although they mostly settle down before that. It's because your body has to get used to regulating hormones again.

    Hope your period returns to normal soon, although it may be another month now.

  4. #22

    Default

    but i missed while i was still taking it i stopped last night cos it said "if you think you might be pregnant cease taking levin". i had been on this pill for awhile and have 3 normal periods during it, 3 weeks ago i did take some antibiotics that lasted for 2 weeks and we did have sex during this time and i didn't consider that it could have affected my pill until well now

  5. #23

    Default

    Antibiotics do mess with the pill and not just to make you pregnant: they can make you miss your bleed too (sounds like you were taking the antibiotics just before the normal bleed time, yes?). I'd recommend you go and chat with a doctor or a health professional: you've done a pregnancy test which has come back negative but what have the antibiotic-Pill combination done to your body? Because there are a lot of things which could happen.

  6. #24

    Default

    thank you, part of me wants this so i guess i'm hanging on to every thin hope. then again everything is so worrying lol

  7. #25

    Default

    IKWYM - I remember being on the Pill and two days late and while we weren't trying and conceiving on the Pill isn't great, I was so excited about the possibility! What does your other half think about it? Will he be OK with it?

  8. #26

    Default

    he keeps doing that its what ever you want its your body, i will be there for you either way. i think he doesn't want to commit to the idea until he knows for sure

Page 2 of 2 FirstFirst 12

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •